MathSciNet Relay Station
MathSciNet bibliographic data
MR822330 (87h:11063) 11J06 (53C22)
Haas, Andrew Diophantine approximation on hyperbolic Riemann surfaces. Acta Math. 156 (1986), no. 1-2, 33–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement